# SDR ASAA2020121933735

- Difficulty date: December 19, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 33,639 hours, 9,803 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ON RECALL.  EXTINGUISHES WHEN MASTER CAUTION PRESSED.  GROUNDED-YES.  INITIAL EVALUATION, NO LIGHT ON MASTER RECALL.  PERFORMED B737-800 FIM 21-62 TASK 801.  BOTH PZTC'S SHOW GREEN ON ALL 3 STAGES ON BITE ON 1ST TRY.  CLEANED CONT CAB TEMP SENSOR BULB, IAW B737-800 AMM 21-61-10-100-002.  REMOVED AND REPLACED FILTER, IAW AMM 21-61-06-000/400-801.  RAN BOTH PACKS FOR 10-15 MINS, ALTERNATING BETWEEN LT/RT PACKS AND HIGH/AUTO SETTINGS, OBEYING ALL PRECAUTIONS.  NO FAULTS FOUND.
